MAUDE Adverse Event Report: REVELLE AESTHETICS, INC. AVELI

REVELLE AESTHETICS, INC. AVELI
Catalog Number AVE001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 06/14/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient treated with aveli presented with a seroma approximately one month post-procedure.An estimated volume of 20cc max in the left buttock was drained over several follow up visits.The area where the seroma was observed was reported to correlate with an area treated aggressively as the patient had several large dimples in one location.

Brand Name
AVELI
Common Device Name
AVELI
Manufacturer (Section D)
REVELLE AESTHETICS, INC.
2570 w el camino real ste 310
mountain view CA 94040
Manufacturer (Section G)
REVELLE AESTHETICS, INC.
2570 w el camino real ste 310
mountain view CA 94040
Manufacturer Contact
melissa viotti
2570 w el camino real ste 310
mountain view, CA 94040
6504720300
MDR Report Key17302252
Report Number3020889437-2023-00006
Device Sequence Number19779419
Product Code OUP
UDI-Device Identifier00850036790006
UDI-Public0850036790006
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K221336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2025
Device Catalogue NumberAVE001
Device Lot Number23041401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Initial Report FDA Received Date07/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age39 YR
Patient SexFemale
Patient Weight69 KG
Patient EthnicityHispanic